# SDR COMA0560611

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 23,869 hours, 20,934 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 3511
- Condition: Unreliable
- Location: Rt Te Flaps
- Part time: 8,781 hours, 7,196 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5698 - FLAPS FAIL CAUTION.  REPLACED THE RT INBD FLAP ACTUATOR.
